# SDR QXEA0100764

- Difficulty date: April 27, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - HORIZONTAL STAB DRIVE FITTING HAS SOME FRETTING OF THE RIGHT-HAND AFT LUGS, INBOARD SIDE.  REPAIRED IAW HORIZON AIR EA 4-55-290 AND FOKKER FAX TS06.54293.
